| Model Number |
DEPTH GUIDE, MINI |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)2022, it was reported by a sales representative via sems that a ar-13120g-2 depth guides tip of the wire broke off.This occurred during an unknown case, with no patient effect reported.There was no additional information provided.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Visual inspection found the end of the tip was broken off.Complaint was confirmed.